# SDR P5CA2019041600052

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,363 hours, 21,159 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT ENGINE START, ENGINE STARTER DISENGAGED AT 5% N2. NO EXCEEDANCES WERE OBSERVED AND THE 2ND ATTEMPT WAS SUCCESSFUL.( PERFORMED GROUND START #1 ENGINE IAW AMM 71-00-00. TEST OK, NO DEFECTS NOTED. )
